# SDR AALA20110729TUL07

- Difficulty date: July 28, 2011
- Submitted: July 30, 2011
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- Aircraft time: 58,125 hours, 29,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT SEAT 5E MISSING LENS.  REPLACED LENS FOR EMERGENCY PATH LIGHT AT SEAT 5E.  OPS CHECK NORMAL.
